# SDR 3EJA84210/16/20

- Difficulty date: September 16, 2020
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N842JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5200
- Aircraft time: 8,474 hours, 6,428 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0316138
- Part serial: 9337S00211
- Condition: Deflated
- Location: Nlg
- Part time: 114 hours, 69 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BLOWN NOSE WHEEL TIRE DURING TAKE-OFF ROLL. REMOVED TIRE, CLEANED AND INSPECTED MLG WHEEL ASSY AND INSTALLED NEW TIRE.
